# SDR CA040805004

- Difficulty date: July 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 10,079 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23085024
- Part serial: Y0117
- Condition: Damaged
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR WAS OVERHAULED AND INSTALLED ON THE AIRPLANE ON JULY 13TH 2004. ON JULY 30TH, (85.2) FLIGHT HOURS LATER THE STARTER DID NOT TURN DURING A ATTEMPTED ENGINE START AND AFTER TROUBLESHOOTING IT WAS DISCOVERED THAT THE STARTER HAD FAILED. THIS IS THE 2ND FAILURE IN LESS THEN A MONTH THAT WE HAVE HAD ON THIS TYPE OF GENERATOR OVERHAULED BY THIS FACILITY.
